Homeopathy and Health Forum
This thread continues beneath the following ad.
Thanks a lot Nawaz ji for your detailed reply and prayers.
I will update the progress of staphysagria 200.
Many prayers for you and your family.
Nitz7 last yearDear Nawazji,
We are back home.
Hope you are well.
I finished the staphysagria 200 course of 10days /1dose per day.
- the vaginal discharge never stopped. It's same color off-whitish
-Didn't have my periods till now. But had v mild spotting one day.Whenever I am doing too much work or walking it's happening.
-Tongue is having a whitish coating since yesterday. Stool was not so normal (semi solid). I ate gluten, so it affected me I guess.
-dandruff May be more.
-back kept hurting due to physicals stress. That's normal with slip disc for me. So I am not worried about it
Thanks a lot again
Many prayer for everything
Nitz7 last yearThis thread continues beneath the following ad.Dear Nita Jee, You are smart, wise and brave. Please never over dose as these remedies have serious side-effects.
Thanks, I am doing fine. Thanks to our creator.
You were suppose to take this remedy for 7 days not 10 days. Please follow directions. The 7 day course was suggested to calm you down and to bring miasma-tic change in you.
Please take Pulsatilla 30C, 3 times a day, for 4 days. This remedy in 30c must not be taken during period.
Many many prayers for your speedy recovery.
♥ nawazkhan last year
I can't believe I miss communicated so badly. I totally messed up by quoting the wrong number of days. I exactly took the dose from 24 -30 May (incl 24). That's exactly 7 days (not 10 days) . Because, once you suggest me a remedy, I put the exact days and Dosage on my phone reminder.
Thanks for pointing out though. Luckily, I didn't over dose and it was only a wrong info I gave you by mistake.
I will start pullsitilla.
Hope you are fine. Again, sorry for the miss communication. I should be careful of what I am typing.
Nitz7 last yearDear Nita, The wise One!
Not a problem. Insha'Allah, you will do just fine.
More prayers for your comfortable life.
♥ nawazkhan last yearDear Nawaz ji.
I started Pullsitilla 30 today as I had to find it outside.
In the mean while I am having v bad weakness like before. With your homeo I realized how much you had made me relatively so energetic . Just since two days, I feel v weak and exhausted to do even small things. Feeling like before.
My vaginal discharge is still bad. It's just thinner now. Transparent to white in color.
My lower back l5s1 area which had two slips discs have been very stressed since air travel etc. so dealing with Taht.
Another major difference is that since about a week, whatever I eat I just don't feel my apetite is satisfied. I am craving foods. Sweet or salty dosent matter. I do have this kind of feeling during PMS.
Thanks a lot for everything Nawaz ji.
You have been so kind.
May Allah bless you always and be in you.
Nitz7 last yearThis thread continues beneath the following ad.Hello Nita Jee, Please be brave as usual. New things, new emotional events, new food encounters and new situations will always come in your life. Insha'Allah, this remedy will give you more peace of mind and should take care of current weakness.
May our creator bless you with more strength, more courage, more sustenance and more patience to deal with all issues.
♥ nawazkhan last year
More than any meds your blessings always help. Thanks for praying for God to help me have strength. As that's what is the most important.
I pray the same for you and your family.
Your service to mankind will never go in vain.
Nitz7 last yearDear Nawazji.
Sorry to bother again.
I am not sure, but most likely my monthly cycle started yesterday. I started to have spotting again. So I stopped pullsitilla like you suggested.
If I don't get periods after this, should I resume pullsitilla 30 again ?
I had taken one full day /3 doses. 2nd day only 2 doses and then it started.
Nitz7 last yearThis thread continues beneath the following ad.Hi, Not a problem at all.
Let's wait for a couple of days. No remedy at this time.
Many prayers for you.
♥ nawazkhan last year
Dear Nawaz ji.
Since I had stopped pullsitilla due to spotting. I never got periods. I had spotting for 3 days and then nothing.
Now I am having discharge again after having extreme dryness.
Health is weak.
Energy is low.
Still getting acne.
Very irritated moods with bouts of anger (so unlike myself)
Thanks a lot.
May Allah bestow his kindness on you.
Nitz7 last year
To post a reply, you must first LOG ON or Register
Information given in this forum is given by way of exchange of views only, and those views are not necessarily those of ABC Homeopathy. It is not to be treated as a medical diagnosis or prescription, and should not be used as a substitute for a consultation with a qualified homeopath or physician. It is possible that advice given here may be dangerous, and you should make your own checks that it is safe. If symptoms persist, seek professional medical attention. Bear in mind that even minor symptoms can be a sign of a more serious underlying condition, and a timely diagnosis by your doctor could save your life.